About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 714696, 19 pages
http://dx.doi.org/10.1155/2012/714696
Research Article

Strong Uniform Attractors for Nonautonomous Suspension Bridge-Type Equations

College of Mathematics and Statistics, Northwest Normal University, Gansu, Lanzhou 730070, China

Received 6 September 2012; Accepted 23 October 2012

Academic Editor: Carlo Cattani

Copyright © 2012 Xuan Wang and Qiaozhen Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. C. Lazer and P. J. McKenna, “Large-amplitude periodic oscillations in suspension bridges: some new connections with nonlinear analysis,” SIAM Review, vol. 32, no. 4, pp. 537–578, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. Y. K. An and C. K. Zhong, “Periodic solutions of a nonlinear suspension bridge equation with damping and nonconstant load,” Journal of Mathematical Analysis and Applications, vol. 279, no. 2, pp. 569–579, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. Q. H. Choi and T. Jung, “A nonlinear suspension bridge equation with nonconstant load,” Nonlinear Analysis, vol. 35, no. 6, pp. 649–668, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. L. D. Humphreys, “Numerical mountain pass solutions of a suspension bridge equation,” Nonlinear Analysis, vol. 28, no. 11, pp. 1811–1826, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. A. C. Lazer and P. J. McKenna, “Large scale oscillatory behaviour in loaded asymmetric systems,” Annales de l'Institut Henri Poincaré, Analyse Non Linéaire, vol. 4, no. 3, pp. 243–274, 1987. View at Zentralblatt MATH
  6. P. J. McKenna and W. Walter, “Nonlinear oscillation in a suspension bridge,” Nonlinear Analysis, vol. 39, no. 6, pp. 731–743, 2000. View at Publisher · View at Google Scholar
  7. Q. Z. Ma, S. P. Wang, and X. B. Chen, “Uniform compact attractors for the coupled suspension bridge equations,” Applied Mathematics and Computation, vol. 217, no. 14, pp. 6604–6615, 2011. View at Publisher · View at Google Scholar
  8. Q. Z. Ma and C. K. Zhong, “Existence of strong solutions and global attractors for the coupled suspension bridge equations,” Journal of Differential Equations, vol. 246, no. 10, pp. 3755–3775, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. Q. Z. Ma and C. K. Zhong, “Existence of global attractors for the coupled system of suspension bridge equations,” Journal of Mathematical Analysis and Applications, vol. 308, no. 1, pp. 365–379, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. V. V. Chepyzhov and M. I. Vishik, Attractors for Equations of Mathematical Physics, vol. 49 of American Mathematical Society Colloquium Publications, American Mathematical Society, Providence, RI, USA, 2002.
  11. J. K. Hale, Asymptotic Behavior of Dissipative Systems, vol. 25 of Mathematical Surveys and Monographs, American Mathematical Society, Providence, RI, USA, 1988.
  12. R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, vol. 68 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1997.
  13. Q. Z. Ma and C. K. Zhong, “Existence of global attractors for the suspension bridge equation,” Journal of Sichuan University, vol. 43, no. 2, pp. 271–276, 2006. View at Zentralblatt MATH
  14. C. K. Zhong, Q. Z. Ma, and C. Y. Sun, “Existence of strong solutions and global attractors for the suspension bridge equations,” Nonlinear Analysis, vol. 67, no. 2, pp. 442–454, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. S. Ma and C. Zhong, “The attractors for weakly damped non-autonomous hyperbolic equations with a new class of external forces,” Discrete and Continuous Dynamical Systems, Series A, vol. 18, no. 1, pp. 53–70, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. S. S. Lu, H. Q. Wu, and C. K. Zhong, “Attractors for nonautonomous 2D Navier-Stokes equations with normal external forces,” Discrete and Continuous Dynamical Systems, Series A, vol. 13, no. 3, pp. 701–719, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. C. K. Zhong, M. H. Yang, and C. Y. Sun, “The existence of global attractors for the norm-to-weak continuous semigroup and application to the nonlinear reaction-diffusion equations,” Journal of Differential Equations, vol. 223, no. 2, pp. 367–399, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. S. Borini and V. Pata, “Uniform attractors for a strongly damped wave equation with linear memory,” Asymptotic Analysis, vol. 20, no. 3-4, pp. 263–277, 1999. View at Zentralblatt MATH